oru.sePublikationer
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A discussion of a homogenization procedure for a degenerate linear hyperbolic-parabolic problem
Department of Quality technology and management, mechanical engineering and mathematics, Mid Sweden University, Östersund, Sweden.
Department of Quality technology and management, mechanical engineering and mathematics, Mid Sweden University, Östersund, Sweden.
Department of Quality technology and management, mechanical engineering and mathematics, Mid Sweden University, Östersund, Sweden.
Department of Quality technology and management, mechanical engineering and mathematics, Mid Sweden University, Östersund, Sweden.
Show others and affiliations
2017 (English)In: ICNPAA 2016 World Congress: 11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, Melville, USA: American Institute of Physics (AIP), 2017, Vol. 1798, no 1, 020177Conference paper, Published paper (Refereed)
Abstract [en]

We study the homogenization of a hyperbolic-parabolic PDE with oscillations in one fast spatial scale. Moreover, the first order time derivative has a degenerate coefficient passing to infinity when ε → 0.We obtain a local problem which is of elliptic type, while the homogenized problem is also in some sense an elliptic problem but with the limit for ε−1∂tuε as an undetermined extra source term in the right-hand side. The results are somewhat surprising and work remains to obtain a fully rigorous treatment. Hence the last section is devoted to a discussion of the reasonability of our conjecture including numerical experiments.

Place, publisher, year, edition, pages
Melville, USA: American Institute of Physics (AIP), 2017. Vol. 1798, no 1, 020177
Series
AIP conference proceedings, ISSN 0094-243X, E-ISSN 1551-7616 ; 1798
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:oru:diva-55208DOI: 10.1063/1.4972769ISI: 000399203000176Scopus ID: 2-s2.0-85013657168ISBN: 978-0-7354-1464-8 (electronic)OAI: oai:DiVA.org:oru-55208DiVA: diva2:1070728
Conference
11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA 2016), La Rochelle, France, July 5-8 July, 2016
Available from: 2017-02-02 Created: 2017-02-02 Last updated: 2017-10-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Zhang, Ye
By organisation
School of Science and Technology
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 160 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf